# SDR RAIA0005016

- Difficulty date: May 10, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 9,039 hours, 9,616 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14157013401
- Condition: Leaking
- Location: Lt Wing
- Part time: 9,039 hours, 9,616 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6220-DCA- CREW REPORTS DEICE SYSTEM CCT NR 1 FAULT LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED LEFT INBOARD WING LEADING EDGE.
